# SDR FDEA201712133426

- Difficulty date: December 13, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Damaged
- Location: Bs 1638-1650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK SEAT TRACK RBL 27.50 NEAR  BS 1635 TO 1650 DAMAGED.  REPLACED THE SEAT TRACK SECTION IAW SRM 53-70-00, FIG 1, VOL 1.    MAJOR REPAIR.,
